CYMBALTA SIDE EFFECTS

Discussion in 'Fibromyalgia Main Forum' started by shylo, Aug 10, 2006.

  1. shylo

    shylo New Member

    I just went up in dose from 30mg to 60mg.The last few days I have not been feeling right.Very sick to stomache,feel foggy in mind,and today I felt down in the dumps and started to cry for no reason.No improvement in pain and it seems to be worse.Has caused my anxiety to be very bad and I feel like I"m losing my mind.Are all of these normal feelings.I want to give it long enough to work.


    Thanks,Shylo.


  2. piebear

    piebear New Member

    I took 30mg for 3 days before I had to quit. I tried to get past the side effects but they were too bad.

    One of the side effects I had was being super jittery and anxious. I did have a little more energy but I had so much it exhausted me. Its like my body couldn't keep up!

    It made me sleep a little better but way too much at the same time. I had absolutely NO appetite so I had to force myself to eat due to low blood sugar.

    My brain was quite foggy too and so was my vision.
    I also tended to sweat a lot more.

    My pain level also increased significantly! My chest hurt, I ached everywhere and my heart was racing probably from being so anxious.

    And most importantly, I had no motivation to do anything. I was sooooo depressed. I just didn't care about anything! Its like it did the opposite of what it was suppose to. Go figure.

    I think you just have to weigh it and see how bad you want to stay on it. It depends on how badly the side effects bother you too. I know many people stick it out and are glad.
    I know it wasn't worth it to me thats for sure. The depression was so bad I was afraid I'd hurt myself. Scary.

    But that was my experience of course. Everyone is different. I know it has helped many people. Just wasn't the right drug for me.
  3. cosmo220

    cosmo220 New Member

    Shylo, I tried Cymbalta for about 5 days, during which time I had increasingly stomach pain, until it got so bad that I had to stop taking it. The dose was 30mg. I also did not feel any other "pain" relief, but maybe I was not on it long enough to gain that benefit.

    Hope you are feeling better soon.